# SDR UIEA2021082801901

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 21,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK OFF AND L PACK TEMP EICAS MSG. COMPLIED WITH QRH PROCEDURE. L PACK REMAINED IN STBY CONTROL SELECTOR( PERTFORMED L PACK CONTROLLER BITE TEST. NO FAULTS NOTED OPS CHECK GOOD. REF 21-51-00 )
